Jump to content

Torquemonster

Member Since 25 Nov 2011
Offline Last Active Nov 16 2014 03:38 AM

Posts I've Made

In Topic: Hundreds Of Tiny Bumps? It May Be Pityrosporum Folliculitis, Not Acne!

09 November 2014 - 02:45 AM

The Nizoral shampoo available OTC has only 1% ketoconazole. There is a prescription version of the shampoo that is 2% strength. It also has less junk in it like fragrances, surfactants, etc. I wash my scalp, face, torso with it every other day. I am prone to that folliculitis condition and it has been somewhat of a miracle product for me.

In Topic: Exercise / sweating / inflamation / acne

03 November 2014 - 03:36 AM

I also have skin troubles that flare up when i get over heated and sweat. My derm has done a few small biopsies and diagnosed me as having two conditions: 1) Grovers disease, 2) Pityrosporum folliculitis. Try looking these up and see if they match what you are experiencing. Sweat and heat are triggers for both. The first condition is believed to be due to occluded sweat glands. It is almost like the sweat glands are partially blocked, the sweat collects in/under the skin, inflammation and small infections result. Hope this helps.

In Topic: 'picked' Skin Help

03 November 2014 - 02:53 AM

There's a product called Neosporin that works well to speed up healing of small cuts and infections. It has a shiny appearance so you are sort of stuck having to use it when you are staying in.

Don't beat yourself up too badly about the picking setback....it happens. I did something similar today actually. Just get back on track again and remember the incident next time you have the urge....

In Topic: Witch Hazel /moisturizer ?

27 October 2014 - 01:56 AM

In the past I've tried using witch hazel as a toner but it wound up causing me to have irritation, redness, breakouts, etc. It seemed to have a high alcohol content and my skin was too sensitive to handle it.

In Topic: Frustrating And Desperate...backne And Breakouts

19 October 2014 - 02:06 AM

You may very well have folliculitis. It can be bacterial or fungal, and you must know which one in order to treat it. We all have bacteria and fungas on us naturally. They both compete for the same real estate and sort of keep each other in check. If you use antibacterial products (like clindamycin) on a fungal problem it will worsen it because bacteria will be killed off and will allow fungas to proliferate more. You may need to take an antifungal approach to the problem (like fluconazole oral med and ketoconazale cleanser). I have personally been through the scenario I've described. You should go back to a dermatologist and have a small biopsy done to determine if the issue is bacterial or fungal. Then treat accordingly. Hang in there. You'll get it worked out.